Side Effects


When you have chemotherapy for ovarian cancer as I did with one of the chemicals being
taxol, one of the side effects is heat on the palms of your hands and the soles of your feet.
I had this in 2000 and today it is 20 degrees and I had it again so I don’t believe the
doctors know how long these last. Just for your information. Of course, I hope you
never need to know.

Advertisements

About cancer1998

Midwesterner. cancer survivor landlady afghan maker
This entry was posted in Uncategorized. Bookmark the permalink.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s